Rip Current, Eastern Cape May
- When
- June 28, 12:00 AM EST to 9:00 PM EST
- Where
- Eastern Cape May forecast zone
- Injuries
- 1 direct, 0 indirect
- Reported by
- Lifeguard
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
The residual effect from the onshore flow on the previous day (the 27th) caused more dangerous rip currents to persist through the 28th along the southern New Jersey beaches, especially in Cape May County. The Cape May beach patrol performed twenty water rescues while the North Wildwood beach patrol performed a dozen water rescues.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The residual effect from the onshore flow on the previous day (the 27th) caused more dangerous rip currents to persist through the 28th along the southern New Jersey beaches, especially in Cape May County. The Cape May beach patrol performed twenty water rescues while the North Wildwood beach patrol performed a dozen water rescues.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 27, 11:44 PM EST, 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 AM EDT SUN JUN 28 2015
.SYNOPSIS...
A COMPLEX AREA OF LOW PRESSURE WILL LIFT NORTHEASTWARD ACROSS THE
NORTHEASTERN STATES THROUGH SUNDAY NIGHT. HIGH PRESSURE WILL
BRIEFLY MOVE INTO THE AREA FOR MONDAY. A COLD FRONT WILL SETTLE
ACROSS OUR REGION LATE TUESDAY AND WEDNESDAY BEFORE STALLING TO
OUR SOUTH ON THURSDAY. THE FRONT MAY BEGIN TO LIFT NORTHWARD
ACROSS OUR AREA ON FRIDAY AND SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE INITIAL LOW IS FORECAST TO MOVE FROM NORTHEASTERN OHIO INTO
NORTHWESTERN PENNSYLVANIA OVERNIGHT. THE SECONDARY LOW WAS
LOCATED NEAR THE NATION'S CAPITAL AROUND MIDNIGHT AND IT IS
EXPECTED TO REACH SOUTHERN NEW JERSEY TOWARD DAYBREAK.
THE DEVELOPMENT AND PROGRESS OF THE SECONDARY LOW WILL CONTINUE
TO PUSH THE STRONGEST OF THE ONSHORE FLOW OUT OF OUR REGION AND
INTO NEW ENGLAND OVERNIGHT.
THE COVERAGE AND THE INTENSITY OF THE PRECIPITATION WILL CONTINUE
TO DIMINISH. AS A RESULT, WE HAVE CANCELLED THE FLOOD WATCH. ONE
FLOOD WARNING, ONE FLASH FLOOD WARNING AND ONE FLOOD ADVISORY
REMAINED IN EFFECT AROUND MIDNIGHT. ALL THREE WILL EXPIRE BEFORE
DAYBREAK AS THE FLOOD WATERS CONTINUE TO SUBSIDE.
TEMPERATURES ARE NOT EXPECTED TO CHANGE MUCH FROM THE MIDNIGHT
READINGS DURING THE BALANCE OF THE NIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
NO CHANGES HERE TO PREVIOUS FORECAST WITH CURRENT ACTIVE WEATHER.
THE STRONG LOW WILL BE ACROSS NRN NJ SUNDAY MORNING. THE PRESSURE
GRADIENT WILL FAVOR A DRYING WRLY FLOW ACROSS THE AREA...SO THE
STEADY PRECIP ACROSS THE NORTH EARLY WILL LIFT OUT...LEAVING OUR
AREA IN AN IMPROVING PATTERN. A COUPLE SCT SHOWERS POSSIBLE
EARLY...THEN POPS DECREASE THROUGH THE DAY. SKIES WILL BECOME
SUNNY FROM S TO N AS THE DAY PROGRESSES. HIGH TEMPERATURES WILL
RISE INTO THE LOW 80S ACROSS THE SRN AREAS...WHERE WE HAVE THE
GREATEST DURATION OF SUNSHINE. ACROSS THE NRN AREAS TEMPS WILL TOP
OUT IN THE MID/UPPER 70S. WINDS...MOSTLY WRLY AND BECOME GUSTY (20
TO 25 MPH) DURING THE AFTERNOON.
&&
.LONG TERM /TONIGHT THROUGH SATURDAY/...
OVERVIEW...
AMPLIFIED MID-LEVEL PATTERN DURING THE D+3 THRU D+7 PERIOD
FEATURES A RIDGE ALONG THE WEST COAST OF NOAM AND A TROUGH OVER
THE GRT LKS. STRONG HIGH LATITUDE BLOCKING BY JUNE STANDARDS IS
ALSO PRESENT... AND THIS IS REFLECTED IN THE -NAO/+PNA
PATTERN...THAT IS EXPECTED TO PERSIST AT LEAST INTO THE 4TH OF
JULY WEEKEND. THE MAIN UNCERTAINTY IN THE FORECAST IS WITH REGARD
TO THE AMPLITUDE AND TIMING OF S/WV ENERGY TRAVERSING THE WEST
COAST RIDGE...AS THE GRT LAKES TROUGH TAKES ON AN INCREASINGLY
NEGATIVE TILT BY MID-WEEK. OVERALL...A CYCLONIC FLOW ALOFT AND BLW
AVG HEIGHTS WILL LEAD TO UNSETTLED WEATHER THRU THE PERIOD WITH
TEMPS GENERALLY AOB SEASONAL NORMS.
DETAILS...
SUN NIGHT AND MON...LOW LEVEL MOISTURE ASSOCIATED WITH COMMA HEAD
WILL GRADUALLY DECREASE AS LOW PRES DEPARTS AND FLOW BECOMES WEST.
A -SHRA IS POSSIBLE EARLY SUN NIGHT OVER THE POCONOS. INCREASING
SUNSHINE EXPECTED ON MON...AS S/WV RIDGING AND THE LEFT ENTRANCE
REGION OF THE JET MOVE IN ALOFT...SUPPORTING A WEAK RIDGE OF HIGH
PRES AT THE SURFACE. MAX TEMPS WILL AVERAGE AROUND 5 DEGREES BELOW
AVG...WITH MUCH MORE COMFORTABLE HUMIDITY LEVELS.
TUE...LOW PRES MOVING THRU THE GRT LKS WILL LEAD TO A WARM
FROPA... BUT ONSHORE FLOW MAY INHIBIT THIS...AND THE FRONT COULD
STALL FOR A TIME ACROSS THE REGION. LOW AND MID-LEVEL MOIST WILL
INCREASE AS A S/WV APPROACHES THE REGION...WITH CONSIDERABLE
CLOUDINESS EXPECTED. ATTM...BEST CHANCE OF PRECIP IS NORTHWEST OF
THE I-95 CORRIDOR... WHERE DEEPER MOISTURE AND LIFT COINCIDE.
THERE IS THE POTENTIAL FOR CONVECTION...WHICH WILL BE DEPENDENT ON
THE LOCATION OF THE WARM FRONT AND AMOUNT OF INSOLATION. ALTHOUGH
CAPE AND SHEAR ARE BOTH UNCERTAIN...MODEL SOLUTIONS INDICATE A
CONSIDERABLE AMOUNT OF LOW- LEVEL HELICITY INVOF THE BOUNDARY...SO
THIS WILL BEAR WATCHING.
WED...LOW PRES MOVES THRU THE ST. LAWRENCE VALLEY...AS A BONAFIED
COLD FRONT APPROACHES FROM THE WEST. THIS IS WHERE MODEL SOLUTIONS
BEGIN TO DIVERGE WITH RESPECT TO TIMING OF THE COLD FROPA...WHICH
WILL DETERMINE CONVECTIVE POTENTIAL. ATTM...MODELS HAVE THE FRONT
TO THE I-95 CORRIDOR BY 18Z...WHICH PLACES THE EMPHASIS FOR
CONVECTION ALONG AND EAST OF HERE. THE FRONT WILL ALSO SLOW
DOWN...WHICH COULD PROLONG CONVECTIVE CHANCES INTO WED NIGHT OVER
DELMARVA. MAX TEMPS ARE EXPECTED TO BE AOA SEASONAL LEVELS.
THU...HIGH PRES BRIEFLY MOVES IN...BUT STALLED FRONT NEAR
DELMARVA COULD LEAD TO CONSIDERABLE CLOUDINESS AND EVEN SOME -SHRA
OVER THIS AREA. TO THE NORTH...ENOUGH DRY AIR SHOULD FILTER IN FOR
AT LEAST PARTIAL SUNSHINE.
FRI AND SAT...CONSIDERABLE SPATIAL AND TEMPORAL MODEL SPREAD
EXISTS IN HANDLING S/WV ENERGY TRAVERSING GRT LKS TROUGH.
SOLUTIONS VARY... FROM THE FLATTER UKMET TO THE MORE AMPLIFIED
ECMWF. THE LATTER WOULD LEAD TO ANOTHER STORM SYSTEM MOVING THRU
THE GRT LKS W/REDEVELOPMENT OVER THE MID-ATLANTIC...AND THE
POTENTIAL FOR MORE HEAVY RAINFALL. THIS WILL HAVE TO BE
MONITORED...GIVEN RAINFALL OCCURRING THIS WEEKEND...THUS
ANTICIPATED WET ANTECEDENT CONDITIONS.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.
IFR CONDITIONS WILL CONTINUE OVERNIGHT. BY SUNRISE CONDITIONS
SHOULD BE GENERALLY MVFR WITH VFR DEVELOPING ACROSS THE TAF SITES
DURING SUNDAY MORNING.
WINDS MOSTLY ERLY/SERLY THEN SWITCHING TO WRLY BEFORE SUNRISE.
OUTLOOK...
SUN NIGHT AND MON...VFR CONDITIONS EXPECTED.
TUE THRU WED...MVFR POSSIBLE IN SHRA/TSRA...PARTICULARLY I-95
CORRIDOR TERMINALS AND POINTS NORTHWEST.
THU...VFR CONDITIONS. MVFR POSSIBLE IN SHRA/TSRA...ESPECIALLY
SOUTH NJ AND DELMARVA TERMINALS. LOW CONFIDENCE.
&&
.MARINE...
PERSISTENT GALE FORCE WIND GUSTS DEVELOPED AND WENT AHEAD AND
ISSUED A SHORT FUSED GALE WARNING FOR WATERS FROM SANDY HOOK TO
LITTLE EGG INLET. GALE WARNING UNTIL 400 AM SUNDAY.
ELSEWHERE WE WILL CONTINUE WITH THE SCA FLAG FOR THE OCEAN WATERS
INTO SUNDAY. SCA FLAG FOR DEL BAY WILL CONTINUE INTO THE PRE-DAWN
HOURS OF SUNDAY.
OUTLOOK...
SUN NIGHT...SCA NOW IN EFFECT THRU 21Z SUN MAY NEED TO BE
EXTENDED INTO SUNDAY NIGHT FOR RESIDUAL 5 FOOT SEAS.
MONDAY...WINDS AND SEAS ARE ANTICIPATED TO BE BLW SCA THRESHOLDS.
TUESDAY...INCREASE IN SOUTHERLY FLOW MAY BUILD SEAS ON THE OCEAN
SCA CRITERIA.
WEDNESDAY...SUBSIDING SEAS WITH SUB-SCA CONDITIONS EXPECTED ATTM.
&&
.TIDES/COASTAL FLOODING...
HIGH TIDE HAS PASSED ON THE LOWER PART OF THE DELAWARE RIVER AND
THE POTENTIAL FOR MINOR TIDAL FLOODING HAS ENDED. AS A RESULT, WE
HAVE CANCELLED THE COASTAL FLOOD ADVISORY.
&&
.RIP CURRENTS...
SEAS OFF THE COASTS OF DELAWARE AND NEW JERSEY WILL REMAIN
AGITATED ON SUNDAY AS LOW PRESSURE CONTINUES TO LIFT NORTHEASTWARD
ACROSS THE NORTHEASTERN STATES. AS A RESULT, THERE WILL BE A
MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE AND AT
THE DELAWARE BEACHES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ452>455.
GALE WARNING UNTIL 4 AM EDT EARLY THIS MORNING FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ431.
&&
SYNOPSIS...FRANCK/GORSE
NEAR TERM...IOVINO
SHORT TERM...O'HARA
LONG TERM...FRANCK
AVIATION...FRANCK/SZATKOWSKI/O'HARA
MARINE...FRANCK/SZATKOWSKI/O'HARA
TIDES/COASTAL FLOODING...IOVINO
RIP CURRENTS...IOVINOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1208 AM EDT SUN JUN 28 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-290415- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1208 AM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-290415- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1208 AM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-290415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1208 AM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-290415- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1208 AM EDT SUN JUN 28 2015 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG ROCK HALL 39.14N 76.24W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.
0626 PM TSTM WND DMG WORTON 39.27N 76.09W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.
0700 PM FLOOD NEWPORT 39.30N 75.18W
06/27/2015 CUMBERLAND NJ TRAINED SPOTTER
STANDING WATER IN YARDS AND ONTO SOME ROADS IN NEWPORT.
ALSO... 3.10 INCHES OF RAIN MEASURED THROUGH 7 PM IN
NEWPORT.
0705 PM TSTM WND DMG CHESAPEAKE CITY 39.53N 75.81W
06/27/2015 CECIL MD 911 CALL CENTER
TREE DOWN AT JENKINS LANE IN CHESAPEAKE CITY.
0740 PM FLOOD INDIAN ACRES 39.39N 75.91W
06/27/2015 CECIL MD 911 CALL CENTER
STANDING WATER AT THE INTERSECTION OF SANDY BOTTOM ROAD
AND KNIGHTS ISLAND ROAD IN THE INDIAN ACRES AREA.
0745 PM FLASH FLOOD 1 W NEWMANS CORNER 39.17N 75.98W
06/27/2015 QUEEN ANNE'S MD 911 CALL CENTER
HIGH WATER ON SEVERAL ROADS. JOHN POWELL RD NORTH OF
CHURCH HILL RD WAS WASHED OUT.
0805 PM FLASH FLOOD BUENA 39.53N 74.94W
06/27/2015 ATLANTIC NJ 911 CALL CENTER
ROUTE 40 IN BUENA FLOODED AND BLOCKED OFF.
0815 PM FLASH FLOOD 1 E INDIAN ACRES 39.39N 75.89W
06/27/2015 CECIL MD 911 CALL CENTER
FLOODING ACROSS INTERSECTION OF SANDY BOTTOM RD AND
KNIGHTS ISLAND RD
0845 PM HEAVY RAIN VINELAND 39.46N 75.00W
06/27/2015 M4.20 INCH CUMBERLAND NJ TRAINED SPOTTER
0919 PM HEAVY RAIN GALENA 39.34N 75.88W
06/27/2015 M4.09 INCH KENT MD TRAINED SPOTTER
1017 PM HEAVY RAIN TOMS RIVER 39.95N 74.20W
06/27/2015 M4.13 INCH OCEAN NJ SOCIAL MEDIA
MOST OCCURRED SINCE 600 PM.
1040 PM HEAVY RAIN BRICK TWP 40.07N 74.12W
06/27/2015 M3.25 INCH OCEAN NJ SOCIAL MEDIA
1040 PM HEAVY RAIN CHATSWORTH 39.82N 74.53W
06/27/2015 M3.87 INCH BURLINGTON NJ MESONET
1040 PM HEAVY RAIN FOLSOM 39.59N 74.85W
06/27/2015 M3.47 INCH ATLANTIC NJ MESONET
1040 PM HEAVY RAIN LAKEWOOD 40.10N 74.22W
06/27/2015 M2.45 INCH OCEAN NJ MESONET
&&
EVENT NUMBER PHI1500440 PHI1500441 PHI1500442 PHI1500444 PHI1500443
PHI1500450 PHI1500445 PHI1500449 PHI1500446 PHI1500447 PHI1500448
PHI1500451 PHI1500452 PHI1500453 PHI1500454
GORSEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 1 ESE ARMSTRONG 39.48N 75.70W
06/27/2015 NEW CASTLE DE FIRE DEPT/RESCUE
DOWNED TREES AND WIRES
&&
EVENT NUMBER PHI1500455
JRKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1117 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM MARINE TSTM WIND 5 E SAINT GEORGES 39.55N 75.56W
06/27/2015 M51 MPH ANZ430 DE WEATHER FLOW
C AND D CANAL BRIDGE
&&
EVENT NUMBER PHI1500458
JRKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD VINELAND 39.46N 75.00W
06/27/2015 CUMBERLAND NJ SOCIAL MEDIA
SIGNIFICANT FLOODING AT BUTLER AVENUE AND SHERMAN
AVENUE WITH SOME CARS SUBMERGED.
&&
EVENT NUMBER PHI1500459
GORSEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD BROOKVILLE 39.78N 74.31W
06/27/2015 OCEAN NJ 911 CALL CENTER
NUMEROUS ROADS FLOODED FROM TOMS RIVER TO LITTLE EGG.
&&
EVENT NUMBER PHI1500460
GORSEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG ROCK HALL 39.14N 76.24W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN ROCK HALL. TIME ESTIMATED FROM RADAR.
0626 PM TSTM WND DMG WORTON 39.27N 76.09W
06/27/2015 KENT MD 911 CALL CENTER
TREES DOWN IN WORTON. TIME ESTIMATED FROM RADAR.
0700 PM FLOOD NEWPORT 39.30N 75.18W
06/27/2015 CUMBERLAND NJ TRAINED SPOTTER
STANDING WATER IN YARDS AND ONTO SOME ROADS IN NEWPORT.
ALSO... 3.10 INCHES OF RAIN MEASURED THROUGH 7 PM IN
NEWPORT.
0705 PM TSTM WND DMG CHESAPEAKE CITY 39.53N 75.81W
06/27/2015 CECIL MD 911 CALL CENTER
TREE DOWN AT JENKINS LANE IN CHESAPEAKE CITY.
0722 PM TSTM WND DMG 1 ESE ARMSTRONG 39.48N 75.70W
06/27/2015 NEW CASTLE DE FIRE DEPT/RESCUE
DOWNED TREES AND WIRES
0740 PM FLOOD INDIAN ACRES 39.39N 75.91W
06/27/2015 CECIL MD 911 CALL CENTER
STANDING WATER AT THE INTERSECTION OF SANDY BOTTOM ROAD
AND KNIGHTS ISLAND ROAD IN THE INDIAN ACRES AREA.
0745 PM FLASH FLOOD 1 W NEWMANS CORNER 39.17N 75.98W
06/27/2015 QUEEN ANNE'S MD 911 CALL CENTER
HIGH WATER ON SEVERAL ROADS. JOHN POWELL RD NORTH OF
CHURCH HILL RD WAS WASHED OUT.
0745 PM FLASH FLOOD VINELAND 39.46N 75.00W
06/27/2015 CUMBERLAND NJ SOCIAL MEDIA
SIGNIFICANT FLOODING AT BUTLER AVENUE AND SHERMAN
AVENUE WITH SOME CARS SUBMERGED.
0800 PM MARINE TSTM WIND 5 E SAINT GEORGES 39.55N 75.56W
06/27/2015 M51 MPH ANZ430 DE WEATHER FLOW
C AND D CANAL BRIDGE
0805 PM FLASH FLOOD BUENA 39.53N 74.94W
06/27/2015 ATLANTIC NJ 911 CALL CENTER
ROUTE 40 IN BUENA FLOODED AND BLOCKED OFF.
0815 PM FLASH FLOOD 1 E INDIAN ACRES 39.39N 75.89W
06/27/2015 CECIL MD 911 CALL CENTER
FLOODING ACROSS INTERSECTION OF SANDY BOTTOM RD AND
KNIGHTS ISLAND RD
0830 PM FLASH FLOOD BROOKVILLE 39.78N 74.31W
06/27/2015 OCEAN NJ 911 CALL CENTER
NUMEROUS ROADS FLOODED FROM TOMS RIVER TO LITTLE EGG.
0845 PM HEAVY RAIN VINELAND 39.46N 75.00W
06/27/2015 M4.20 INCH CUMBERLAND NJ TRAINED SPOTTER
0919 PM HEAVY RAIN GALENA 39.34N 75.88W
06/27/2015 M4.09 INCH KENT MD TRAINED SPOTTER
0947 PM FLOOD SURF CITY 39.66N 74.17W
06/27/2015 OCEAN NJ LAW ENFORCEMENT
LOW LYING AREAS ON ALL ROADS EXPERIENCING FLOODING.
AREAS ON BARNEGAT IMPASSABLE.
1017 PM HEAVY RAIN TOMS RIVER 39.95N 74.20W
06/27/2015 M4.13 INCH OCEAN NJ SOCIAL MEDIA
MOST OCCURRED SINCE 600 PM.
1040 PM HEAVY RAIN BRICK TWP 40.07N 74.12W
06/27/2015 M3.25 INCH OCEAN NJ SOCIAL MEDIA
1040 PM HEAVY RAIN FOLSOM 39.59N 74.85W
06/27/2015 M3.47 INCH ATLANTIC NJ MESONET
1050 PM HEAVY RAIN AMBLER 40.16N 75.22W
06/27/2015 M2.80 INCH MONTGOMERY PA TRAINED SPOTTER
1135 PM HEAVY RAIN CHATSWORTH 39.82N 74.53W
06/27/2015 M4.07 INCH BURLINGTON NJ MESONET
1135 PM HEAVY RAIN LAKEWOOD 40.10N 74.22W
06/27/2015 M2.70 INCH OCEAN NJ MESONET
1135 PM HEAVY RAIN SHAMONG TWP 39.78N 74.73W
06/27/2015 M2.43 INCH BURLINGTON NJ MESONET
&&
EVENT NUMBER PHI1500440 PHI1500441 PHI1500442 PHI1500444 PHI1500455
PHI1500443 PHI1500450 PHI1500459 PHI1500458 PHI1500445 PHI1500449
PHI1500460 PHI1500446 PHI1500447 PHI1500456 PHI1500448 PHI1500451
PHI1500453 PHI1500457 PHI1500452 PHI1500454 PHI1500461
GORSEThe national radar mosaic for the moment the first event began.
1 rip current. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586342.